RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2012, Volume 24, Issue 4, Pages 201–219 (Mi aa1298)  

Research Papers

On $\mathcal C^m$-approximability of functions by polynomial solutions of elliptic equations on compact plane sets

K. Yu. Fedorovskiy

Bauman Moscow State Technical University, Moscow, Russia

Full text: PDF file (269 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2013, 24:4, 677–689

Bibliographic databases:

Received: 25.01.2012

Citation: K. Yu. Fedorovskiy, “On $\mathcal C^m$-approximability of functions by polynomial solutions of elliptic equations on compact plane sets”, Algebra i Analiz, 24:4 (2012), 201–219; St. Petersburg Math. J., 24:4 (2013), 677–689

Citation in format AMSBIB
\Bibitem{Fed12}
\by K.~Yu.~Fedorovskiy
\paper On $\mathcal C^m$-approximability of functions by polynomial solutions of elliptic equations on compact plane sets
\jour Algebra i Analiz
\yr 2012
\vol 24
\issue 4
\pages 201--219
\mathnet{http://mi.mathnet.ru/aa1298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088013}
\zmath{https://zbmath.org/?q=an:1273.30026}
\elib{http://elibrary.ru/item.asp?id=20730172}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 4
\pages 677--689
\crossref{https://doi.org/10.1090/S1061-0022-2013-01260-X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000331548500009}
\elib{http://elibrary.ru/item.asp?id=20439210}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84878627841}


Linking options:
  • http://mi.mathnet.ru/eng/aa1298
  • http://mi.mathnet.ru/eng/aa/v24/i4/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:300
    Full text:54
    References:44
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020